# SDR SWAA2018071123408

- Difficulty date: June 28, 2018
- Submitted: July 12, 2018
- Operation: Air carrier
- Aircraft: N478WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33989
- Aircraft time: 49,090 hours, 28,775 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Part number: 141A823119
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT DOOR SURROUND FORWARD SCUFF PLATE CRACKED.  REPAIRED SCUFF PLATE IAW EA.
